# SDR UALA2013042502894

- Difficulty date: April 24, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 324 FLOORBEAM, RBL 56, WL 200, ATTACH FASTENER HOLE FOR ANGLE TO WEB OUT-OF-ROUND IN ANGLE.   REPAIRED IAW EA 1304 11, REV IR, AND ECRA 5310-05724.  MAJOR REPAIR.
